Alert archive / Alabama / River Flood Warnings in 2014
River Flood Warning 46, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Oct 13, 2014, 8:41 PM CDT for 5 counties in Alabama. It took effect at Oct 15, 2014, 3:24 AM CDT. It was in force for 67 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2014, 8:41 PM CDT (01:41 UTC)
- In effect from
- Oct 15, 2014, 3:24 AM CDT
- Expired
- Oct 17, 2014, 10:00 PM CDT
- In force
- 67 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Greene County, AL, Hale County, AL, Marengo County, AL, Pickens County, AL, Sumter County, AL
The radar
The Columbus AFB radar (KGWX), 94 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River at Bevill Lock and Dam (AVLA1).
- Action stage
- 122 ft
- Minor stage
- 122 ft
- Moderate stage
- 133 ft
- Major stage
- 135 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02444161, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
194
WGUS44 KBMX 140141
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
841 PM CDT MON OCT 13 2014
...THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ALABAMA...
TOMBIGBEE RIVER AT BEVILL LOCK AND DAM AFFECTING GREENE...HALE...
MARENGO...PICKENS AND SUMTER COUNTIES.
.HEAVY RAINFALL IS PRODUCING RISES ALONG THE TOMBIGBEE RIVER...
AND A FLOOD WARNING IS NOW IN EFFECT FOR THE TOMBIGBEE RIVER AT BEVILL
LOCK AND DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
ANOTHER STATEMENT WILL BE ISSUED BY TUESDAY MORNING...OR SOONER IF
CONDITIONS WARRANT.
&&
ALC063-065-091-107-119-141341-
/O.NEW.KBMX.FL.W.0046.141015T0824Z-141018T0300Z/
/AVLA1.1.ER.141015T0824Z.141016T0600Z.141017T1500Z.NO/
841 PM CDT MON OCT 13 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A
* FLOOD WARNING FOR
THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* FROM LATE TUESDAY NIGHT TO FRIDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7 PM MONDAY THE STAGE WAS 112.9 FEET.
* FLOOD STAGE IS 122 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND
CONTINUE TO RISE TO NEAR 124.1 FEET BY THURSDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY LATE FRIDAY MORNING.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$1 follow-up statement
520
WGUS84 KBMX 141318
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
818 AM CDT TUE OCT 14 2014
...THE FLOOD WARNING IS CANCELLED FOR THE TOMBIGBEE RIVER AT BEVILL
LOCK AND DAM...
.RISES HAVE NOT BEEN AS GREAT AS EARLIER FORECAST FOR THE TOMBIGBEE
RIVER AT BEVILL LOCK AND DAM...AND THE FLOOD WARNING IS NO LONGER IN
EFFECT THERE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN.
THIS WILL BE THE LAST STATEMENT ISSUED ON THIS EVENT.
&&
ALC063-065-091-107-119-141348-
/O.CAN.KBMX.FL.W.0046.000000T0000Z-141018T0300Z/
/AVLA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
818 AM CDT TUE OCT 14 2014
THE FLOOD WARNING IS CANCELLED FOR
THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* AT 7 AM TUESDAY THE STAGE WAS 114.9 FEET.
* FLOOD STAGE IS 122 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE NEAR 119.7 FEET
WEDNESDAY AFTERNOON...AND THEN BEGIN TO FALL.
* IMPACT...AT 122 FEET...CATTLE IN LOW-LYING AREAS OF SOUTHERN
PICKENS COUNTY SHOULD BE MOVED TO HIGHER GROUND. CATTLE ARE CUTOFF
IN LOWLANDS OF SOUTHERN PICKENS COUNTY AT STAGES ABOVE 122 FEET.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Oct 13, 6:20 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Oct 13, 6:20 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 620 PM CDT MON OCT 13 2014 .UPDATE... FOR 00Z AVIATION. && .DISCUSSION... CURRENT WATER VAPOR IMAGERY INDICATES AN AMPLIFIED UPPER LEVEL TROUGH PIVOTING ACROSS THE SOUTHERN PLAINS INTO THE NORTHWESTERN GULF OF MEXICO. LOW TO MID-LEVEL WINDS WERE FROM THE SOUTH TO SOUTHWEST FROM THIS MORNINGS 12Z BMX SOUNDING AND THIS FLOW WILL CONTINUE TO ADVECT IN WARM MOIST AIR AHEAD OF THE AMPLIFIED TROUGH. THE FIRST THING OF NOTE THIS MORNING IS THAT THE LINE OF SHOWERS AND STORMS IS ALREADY A COUPLE HOURS AHEAD OF THE FASTEST HI-RES MODELS. THIS LINE OF STRONG TO SEVERE STORMS ARE QUICKLY APPROACHING THE MISSISSIPPI RIVER AT THIS TIME. THEREFORE...EXPECT THIS LINE WILL MOVE IN A BIT QUICKER THAN PREVIOUSLY FORECAST AND WILL MOST LIKELY BE KNOCKING ON OUR DOORSTEPS IN THE 22-01Z TIMEFRAME. THEREFORE...ADJUSTED TIMING UP BY A COUPLE OF HOURS IN THE FORECAST GRIDS. THERE IS STILL SOME UNCERTAINTY WITH THE SPEED OF THE LINE AS THE UPPER LEVEL FLOW BECOMES MORE MERIDIONAL LATER TODAY. THIS COULD ACT TO SLOW THE LINE DOWN SOME BUT CURRENT TRENDS SUGGEST A FASTER EVOLUTION. THE LOW LEVEL JET WILL INCREASE TO AROUND 50KTS JUST AHEAD OF THE LINE WITH 0-1KM SRH VALUES OF 200-300 M2/S2. MOST OF THE MODELS SUGGEST THE BEST DYNAMICS WILL OCCUR IN THE VICINITY OF THE LINE AND WILL HAVE TO WATCH FOR ISOLATED CELLS JUST AHEAD OF THE LINE AND ANY BOWING SEGMENTS ALONG THE LINE FOR THE POTENTIAL FOR TORNADOES. EXPECT CONVECTION WILL FIRE WELL AHEAD OF THE LINE THIS AFTERNOON WITH THE WARM AIR ADVECTION ACROSS THE AREA. NOT AS CONFIDENT WITH THE SEVERE WEATHER POTENTIAL WITH THESE CELLS AS SHORT RANGE MODELS DIFFER GREATLY ON THE AMOUNT OF INSTABILITY AND LOW LEVEL FORCING THIS AFTERNOON. CLOUD COVER THIS MORNING HAS PUT A HAMPER ON THE AMOUNT OF INSTABILITY. SURFACE WINDS ARE BACKED ACROSS THE FORECAST AREA AND WILL CONTINUE TO MONITOR THIS FOR THE POTENTIAL FOR EVEN HIGHER LOW LEVEL HELICITY VALUES. LOOKING AT RADAR...THERE ARE A FEW SHOWERS AND STORMS ALREADY DEVELOPING ALONG THE GULF COAST PUSHING NORTHWARD. OVERALL...THE MAIN THREAT LOOKS TO BE ALONG AND JUST AHEAD OF THE SQUALL LINE BUT THE CELLS THAT DEVELOP THIS AFTERNOON WILL NEED TO BE MONITORED FOR SOME ROTATION. HEAVY RAINFALL WILL ALSO BE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA. NORTHWESTERN PORTIONS OF CENTRAL ALABAMA HAVE ALREADY EXPERIENCED APPRECIABLE RAINFALL YESTERDAY AND EXPECT THE CONTINUATION OF HEAVY RAINFALL TONIGHT WILL CREATE THE POSSIBILITY OF FLASH FLOODING ACROSS THE NORTHWEST WITH LOCALIZED FLOODING ELSEWHERE. PW VALUES WILL INCREASE TO NEAR 2 INCHES WHICH IS NEAR THE 99TH PERCENTILE FOR MID-OCTOBER. FOR THE FORECAST...HAVE AROUND 2-3 INCHES OF RAIN ACROSS THE AREA WITH 1-HOUR FLASH FLOOD GUIDANCE VALUES LESS THAN 2 INCHES IN THE AREA OF THE FLASH FOOD WATCH. MODELS INDICATE THAT THE SQUALL LINE BECOMES LESS DEFINED AS IT BEGINS TO MOVE EAST OF THE I-65 CORRIDOR. MOST OF THE MODELS INDICATE THAT THE CONVECTIVE ACTIVITY IN THE WARM AIR ADVECTION WILL CUT OFF MOISTURE TRANSPORT TO THE LINE CAUSING THE SQUALL LINE TO BECOME LESS DEFINED AS IT MOVES TO THE EAST. THE COLD FRONT WILL NOT MOVE THROUGH UNTIL LATER IN THE MORNING ON TUESDAY AND SHOWERS AND STORMS WILL CONTINUE TO BE POSSIBLE ALONG THE FRONT BUT SEVERE WEATHER IS NOT ANTICIPATED WITH THE ATMOSPHERE BEING WORKED OVER. 05/MA && .AVIATION... 00Z TAF DISCUSSION. NUMEROUS SHOWERS AND STORMS WILL AFFECT THE TAF SITES AHEAD OF AN ORGANIZED LINE OF STORMS. THIS LINE IS EXPECTED TO DECREASE IN FORWARD SPEED SOMEWHAT AS IT MOVES INTO ALABAMA. WINDS COULD GUST IN THE 25-35KT RANGE WITH ANY CONVECTIVE ACTIVITY. EXPECT AMENDMENTS TO ADJUST TIMING OF THE LINE AND WEST WIND SHIFT. BEST ESTIMATE FOR ARRIVAL AT KBHM IS AROUND 0230Z-0300Z AND 0600Z FOR KMGM. THE WIND SHIFT WILL BE TEMPORARY AND WINDS SHOULD TURN BACK TO THE SOUTH BEHIND THE LINE AND AHEAD OF THE SYNOPTIC FRONT. NOTE...THE NATIONAL WEATHER SERVICE WILL CONTINUE ISSUING SEASONAL TERMINAL FORECASTS FOR THE TALLADEGA MUNICIPAL AIRPORT (KASN) IN TALLADEGA...ALABAMA THROUGH AT LEAST THE 23RD OF OCTOBER. 87/GRANTHAM && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR ALL OF CENTRAL ALABAMA. FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: BLOUNT...FAYETTE...LAMAR...MARION...WALKER...WINSTON. FLASH FLOOD WATCH FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR THE FOLLOWING COUNTIES: BLOUNT...FAYETTE...LAMAR...MARION... WALKER...WINSTON. && 05/87
Hazardous weather outlook, Oct 13, 6:15 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 615 PM CDT MON OCT 13 2014 ALZ011>015-017>050-142315- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 615 PM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. A SQUALL LINE CAPABLE OF PRODUCING WIDESPREAD WIND DAMAGE AND EMBEDDED TORNADOES WILL MOVE THROUGH CENTRAL ALABAMA TONIGHT. THIS ORGANIZED ACTIVITY WILL APPROACH THE INTERSTATE 65 CORRIDOR AROUND MIDNIGHT...THEN SLOWLY MOVE ACROSS EAST CENTRAL ALABAMA THE REMAINDER OF THE OVERNIGHT HOURS. ISOLATED SEVERE STORMS WILL BE POSSIBLE AHEAD OF THE ORGANIZED LINE. ALTHOUGH SEVERE WEATHER WILL BE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA...THE GREATEST THREAT WILL BE WEST OF A LINE FROM SELMA TO BIRMINGHAM. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS OF 60 MPH OR GREATER AND ISOLATED TORNADOES. THERE IS A SLIGHTLY LOWER THREAT OF LARGE HAIL AND LOCALIZED FLASH FLOODING. AHEAD OF THE APPROACHING STORM SYSTEM...A TIGHTENED PRESSURE GRADIENT WILL RESULT IN SUSTAINED WINDS AROUND 20 MPH AND WIND GUSTS AS HIGH AS 40 MPH TONIGHT...OUTSIDE OF ANY CONVECTION. ANY STORMS WILL PRODUCE HEAVY RAINFALL...WITH 1.5 TO 3 INCHES EXPECTED AREAWIDE THROUGH TOMORROW. PORTIONS OF NORTH CENTRAL ALABAMA HAVE RECEIVED 2 TO 6 INCHES OF RAIN OVER THE LAST SEVERAL DAYS...AND A FLASH FLOOD WATCH REMAINS IN EFFECT FOR FOR LOCATIONS GENERALLY ALONG AND NORTH OF A LINE FROM MILLPORT TO CORDOVA TO ONEONTA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SOME THREAT OF SEVERE THUNDERSTORMS MAY BE POSSIBLE ON TUESDAY ACROSS EAST CENTRAL ALABAMA. THIS WILL BE HIGHLY DEPENDENT ON THE ORGANIZED LINE PROGRESSION OVERNIGHT AND THIS TIME PERIOD WILL BE UPDATED THROUGHOUT THE EVENING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED FROM THROUGH TONIGHT.
In the hours before
Local storm report, Oct 13, 5:41 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
541 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG BIRMINGHAM 33.53N 86.80W
10/13/2014 JEFFERSON AL BROADCAST MEDIA
POWERPOLES SNAPPED AT 22ND ST AND 2ND AVE N.
&&
ANDERSONLocal storm report, Oct 13, 6:49 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
649 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM TSTM WND DMG DOUBLE SPRINGS 34.15N 87.40W
10/13/2014 WINSTON AL PUBLIC
A FEW TREES DOWN AROUND DOUBLE SPRINGS. SOCIAL MEDIA
&&
LINHARESLocal storm report, Oct 13, 6:59 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
659 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG 1 WNW BEDFORD 33.80N 88.23W
10/13/2014 LAMAR AL EMERGENCY MNGR
TREES DOWN NEAR COUNTY LAKE ROAD AND ABERDEEN ROAD WEST
OF VERNON.
&&
DAVISSpecial weather statement, Oct 13, 7:11 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
711 PM CDT MON OCT 13 2014
ALZ011-013>015-022-140115-
FAYETTE AL-MARION AL-PICKENS AL-WALKER AL-WINSTON AL-
711 PM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WINSTON...WESTERN
WALKER...NORTHEASTERN PICKENS...EASTERN MARION AND FAYETTE COUNTIES
UNTIL 815 PM CDT...
AT 712 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
HACKLEBURG TO 7 MILES EAST OF BLUFF TO 6 MILES SOUTH OF ASHCRAFT
CORNER...AND MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
FAYETTE...
HALEYVILLE...
LYNN...
CARBON HILL...
ASHCRAFT CORNER...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3430 8732 3359 8735 3361 8763 3359 8763
3357 8767 3352 8767 3352 8784 3339 8784
3330 8808 3353 8798 3352 8795 3360 8795
3373 8789 3431 8788
TIME...MOT...LOC 0011Z 235DEG 29KT 3432 8778 3379 8779
3345 8794
56Local storm report, Oct 13, 7:22 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
722 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM TSTM WND DMG 2 S DORA 33.70N 87.09W
10/13/2014 WALKER AL EMERGENCY MNGR
*** 1 FATAL *** ELDERLY WOMAN KILLED FROM TREE FALLING ON
MOBILE HOME ON CREEL STREET NEAR DORA. TIME ESTIMATED
FROM RADAR.
&&
DAVISLocal storm report, Oct 13, 8:00 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
800 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TSTM WND DMG 4 SSW BLOOMING GROVE 33.74N 88.00W
10/13/2014 LAMAR AL EMERGENCY MNGR
TREES DOWN AND POSSIBLE STRUCTURE DAMAGE NEAR
INTERSECTION OF COUNTY ROAD 49 AND HIGHWAY 18. TIME
ESTIMATED FROM RADAR.
&&
DAVISThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 7:11 PM CDT | Special Weather Statement | BMX | Fayette, Marion, Winston | 64 min |
| Oct 13, 8:56 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 48 min |
| Oct 13, 9:06 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 39 min |
| Oct 13, 9:28 PM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Pickens, Tuscaloosa, Walker and 1 more | 3 hr |
| Oct 13, 9:31 PM CDT | Areal Flood Advisory | BMX | Bibb, Dallas, Greene, Hale, Marengo, Perry and 1 more | 3 hr |
| Oct 13, 9:58 PM CDT | Areal Flood Advisory | BMX | Autauga, Blount, Chilton, Jefferson, Lowndes, Shelby | 3 hr |
| Oct 13, 11:37 PM CDT | Special Weather Statement | BMX | Autauga | 38 min |
| Oct 14, 12:20 AM CDT | Special Weather Statement | BMX | Coosa | 40 min |
| Oct 14, 12:48 AM CDT | Special Weather Statement | BMX | Pike | 42 min |
Nearby
River Flood Warnings in Alabama, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.